# SDR P2EA00291

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LEFT OUTBOARD AFT FLAP TRAILING EDGE AT WBL 289 WITH DELAMINATION.  L = 4.0 INCHES.  W = 2.0 INCHES.  REPAIRED THE LEFT OUTBOARD AFT FLAP TRAILING EDGE AT WBL 289 IAW BOEING SRM 51-40-6 PARA 2.5 FIG 3.  (X)
